# SDR ASOA20141119094

- Difficulty date: November 19, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145
- Aircraft serial: 145291
- Aircraft time: 35,375 hours, 27,078 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 14569701403
- Condition: Leaking
- Location: Wing Fuel Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED LT WING TANK VENTED 100 LBS FUEL DURING CLIMB-OUT WITH WINGS LEVEL.  MAINTENANCE INSPECTED AND REPLACED THE FUEL TANK FLAP VALVE.  OPS CHECKS WERE GOOD.
